Hokkaido Mathematical Journal

No.1

HAYASHI Mikihiro,
On the decompositions of function algebras
Hokkaido Mathematical Journal, 3 (1974) pp.1-22
MOTOSE Kaoru,
On radicals of group rings of Frobenius groups
Hokkaido Mathematical Journal, 3 (1974) pp.23-34
INOUE Hiroshi,
On valuations of polynomial rings of many variables part III
Hokkaido Mathematical Journal, 3 (1974) pp.35-64
KÔJYÔ Hidemaro,
Certain properties of submanifolds in a Riemannian manifold of constant curvature admitting a conformal Killing vector
Hokkaido Mathematical Journal, 3 (1974) pp.65-94
BANNAI Eiichi, IWASAKI Shiro,
A note on the subdegree of finite permutation groups
Hokkaido Mathematical Journal, 3 (1974) pp.95-97
SATO Inaho, SUZUKI Haruo,
On almost complex structures on the products and connected sums of the quaternion projective spaces
Hokkaido Mathematical Journal, 3 (1974) pp.98-103
AGEMI Rentaro,
Iterated mixed problems for d'Alembertians
Hokkaido Mathematical Journal, 3 (1974) pp.104-128
TAKAGI Hitoshi, WATANABE Yoshiyuki,
Kählerian manifolds with vanishing Bochner curvature tensor satisfying $R(X,Y)\cdot R_{1}=0$
Hokkaido Mathematical Journal, 3 (1974) pp.129-132
KATSURADA Yoshie,
Some congruence theorems for closed hypersurfaces in Riemann spaces (The continuation of part III)
Hokkaido Mathematical Journal, 3 (1974) pp.133-142